MathSciNet Relay Station
MathSciNet bibliographic data
MR55419 27.2X
Rényi, Alfred On a conjecture of H. Steinhaus. Ann. Soc. Polon. Math. 25 (1952), 279–287 (1953).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement